# SDR 98ZZZX277

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 230312001101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK WORN OUT OF LIMITS.  REMOVED AND REPLACED 2 EACH.
